# SDR CA140818002

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 9,423 hours
- Engine: Garrtt TPE33110N
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 99103313
- Condition: Erratic
- Location: Lt Eng Torque
- Part time: 9,423 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ERRATIC TORQUE INDICATION DURING FLIGHT.
